Roitman's theorem for singular projective varieties

Biswas, J. ; Srinivas, V. (1999) Roitman's theorem for singular projective varieties Compositio Mathematica, 119 (2). pp. 213-237. ISSN 0010-437X

Full text not available from this repository.

Official URL:

Related URL:


We construct an Abel-Jacobi mapping on the Chow group of 0-cycles of degree 0, and prove a Roitman theorem, for projective varieties over C with arbitrary singularities. Along the way, we obtain a new version of the Lefschetz Hyperplane theorem for singular varieties.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:0-cycle; Roitman Theorem; Lefschetz Theorem
ID Code:58964
Deposited On:02 Sep 2011 03:05
Last Modified:02 Sep 2011 03:05

Repository Staff Only: item control page